#1  
Old 07-04-2008, 05:14 AM
First Year Student
 
Join Date: Jun 2008
Location: poconos, pa
Posts: 4
stoymonkey is on a distinguished road
Default Headaches

I have started taking MMS and I'm up to 5 drops now. Since my 4th drop dose yesterday am, I have had a really bad headache, even overnight. I still did my 5 drops last night because I really haven't gotten nausea yet. Otherwise, I'm feeling no positive changes yet. I'm pretty healthy, no current issues that I know about. I started MMS out of curiousity, to eliminate anything I don't know about, and to increase my energy level.
I'm not taking my am dose now because of my headache. Anyone have any suggestions or experience like this, please let me know! Thanks
Reply With Quote
  #2  
Old 07-06-2008, 12:54 AM
Xania's Avatar
Lecturer
 
Join Date: Apr 2006
Location: UK
Posts: 960
Xania is on a distinguished road
Default

My own opinion would be to avoid taking MMS unless I had a condition which needed treatment.
Like you, I took MMS when I first had it, but as I was not ill, it didn't seem worth taking it on a "just in case" basis!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
new to mms / bad bad headaches from day 2 janar4me MMS(Miracle Mineral Supplement) 3 09-09-2009 01:44 PM
More Headaches in Warmer Weather? Kevin General Discussion 2 03-10-2009 10:59 AM
Laser Acupuncture May Alleviate Headaches in Children Harry Hirsute Alternative Therapies 1 01-20-2009 09:56 PM
Mens Climax headaches.. Judie777 Men's Health 6 12-31-2008 07:09 AM